Child suffers severe reaction after taking “fake” anti-malaria drugs (photos)

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

Child suffers severe reaction after taking “fake” anti-malaria drugs (photos)

A young boy suffered severe reactions after taking what has been described as “fake” anti-malaria drugs.

Favour fell ill and because his parents couldn’t afford to take him to a hosptal, they took him to a pharmacist who prescribed anti malaria drugs. As soon as the boy took the drugs, he began reacting to it and he developed growth on his skin which began to peel and cause him severe pain.

 

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

 

The boy, who wasn’t getting any better, was later taken to federal medical hospital in Abuja where they struggled to keep him alive.

 

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

 

He is getting better according to Promise Amahah who shared the story and vowed to ensure the pharmacist faces justice.

 

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)

related

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: